# SDR SWIA972560

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 4,243 hours, 6,043 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Out Of Tolerance
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER BOTH AUTOPILOTS KICKED OFF LINE, BOTH RED HDG FLAGS ILLUMINATED.  FIRST OFFICER''S HDG OFF 30 DEGREES; THEN BOTH HDG FLAGS TURNED YELLOW.  DIVERTED TO SMF DUE TO WEATHER.  ACCOMPLISHED RE-ORIENTATION OF AHRS IAW SKYWEST MM INFORMATION.  SYSTEM CHECKS GOOD.
